On the Lp-Minkowski problem

Research output: Contribution to journalArticle

Abstract

A volume-normalized formulation of the Lp-Minkowski problem is presented. This formulation has the advantage that a solution is possible for all p ≥ 1, including the degenerate case where the index p is equal to the dimension of the ambient space. A new approach to the Lp-Minkowski problem is presented, which solves the volume-normalized formulation for even data and all p ≥ 1.

Original languageEnglish (US)
Pages (from-to)4359-4370
Number of pages12
JournalTransactions of the American Mathematical Society
Volume356
Issue number11
DOIs
StatePublished - Nov 2004

Fingerprint

Formulation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the Lp-Minkowski problem. / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Transactions of the American Mathematical Society, Vol. 356, No. 11, 11.2004, p. 4359-4370.

Research output: Contribution to journalArticle

@article{192d86c8cf694ace81fb8f1a75feeca2,
title = "On the Lp-Minkowski problem",
abstract = "A volume-normalized formulation of the Lp-Minkowski problem is presented. This formulation has the advantage that a solution is possible for all p ≥ 1, including the degenerate case where the index p is equal to the dimension of the ambient space. A new approach to the Lp-Minkowski problem is presented, which solves the volume-normalized formulation for even data and all p ≥ 1.",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2004",
month = "11",
doi = "10.1090/S0002-9947-03-03403-2",
language = "English (US)",
volume = "356",
pages = "4359--4370",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - On the Lp-Minkowski problem

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2004/11

Y1 - 2004/11

N2 - A volume-normalized formulation of the Lp-Minkowski problem is presented. This formulation has the advantage that a solution is possible for all p ≥ 1, including the degenerate case where the index p is equal to the dimension of the ambient space. A new approach to the Lp-Minkowski problem is presented, which solves the volume-normalized formulation for even data and all p ≥ 1.

AB - A volume-normalized formulation of the Lp-Minkowski problem is presented. This formulation has the advantage that a solution is possible for all p ≥ 1, including the degenerate case where the index p is equal to the dimension of the ambient space. A new approach to the Lp-Minkowski problem is presented, which solves the volume-normalized formulation for even data and all p ≥ 1.

UR - http://www.scopus.com/inward/record.url?scp=7544248811&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=7544248811&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-03-03403-2

DO - 10.1090/S0002-9947-03-03403-2

M3 - Article

VL - 356

SP - 4359

EP - 4370

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 11

ER -